# SDR CA100525012

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,845 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Controller
- Part number: D2782
- Condition: Malfunctioned
- Location: Governor
- Part time: 587 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RPM WAS READING HIGH 104 PERCENT, GOVERNOR CONTROLLER REPLACED SERVICABLE.
